Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 428020, 6 pages
http://dx.doi.org/10.1155/2014/428020
Research Article

On -Distance Pell Numbers in 3-Edge-Coloured Graphs

Faculty of Mathematics and Applied Physics, Rzeszow University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 27 May 2014; Revised 17 July 2014; Accepted 19 July 2014; Published 5 August 2014

Academic Editor: Song Cen

Copyright © 2014 Krzysztof Piejko and Iwona Włoch. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. The On-Line Encyclopedia of Integer Sequences.
  2. E. Kilic, “On the usual Fibonacci and generalized order-k Pell numbers,” Ars Combinatoria, vol. 88, pp. 33–45, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. E. Kilic and D. Tasci, “On the generalized Fibonacci and Pell sequences by Hessenberg matrices,” Ars Combinatoria, vol. 94, pp. 161–174, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  4. E. Kilic, “The generalized Pell (p,i)-numbers and their Binet formulas, combinatorial representations, sums,” Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 2047–2063, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Bród, K. Piejko, and I. Włoch, “Distance Fibonacci numbers, distance Lucas numbers and their applications,” Ars Combinatoria, vol. 112, pp. 397–409, 2013. View at Google Scholar · View at MathSciNet
  6. H. Hosoya, “Topological index. A nawly proposed quantity chracterizing the topological nature of structural isomers of saturated hydrocarbons,” Bulletin of the Chemical Society of Japan, vol. 44, no. 9, pp. 2332–2339, 1971. View at Google Scholar
  7. I. Włoch and A. Włoch, “Generalized sequences and k-independent sets in graphs,” Discrete Applied Mathematics, vol. 158, no. 17, pp. 1966–1970, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. Włoch and M. Wołowiec-Musiał, “Generalized Pell numbers and some relations with Fibonacci numbers,” Ars Combinatoria, vol. 109, pp. 391–403, 2013. View at Google Scholar · View at MathSciNet
  9. A. Wloch and I. Wloch, “On generalized pell numbers and their graph representations,” Commentationes Mathematicae, vol. 48, no. 2, pp. 169–175, 2008. View at Google Scholar · View at MathSciNet
  10. R. Diestel, Graph Theory, Springer, New York, NY, USA, 2005. View at MathSciNet
  11. H. Prodinger and R. F. Tichy, “Fibonacci numbers of graphs,” The Fibonacci Quarterly, vol. 20, no. 1, pp. 16–21, 1982. View at Google Scholar · View at MathSciNet
  12. S. Wagner and I. Gutman, “Maxima and minima of the Hosoya index and the Merrifield-Simmons index: a survey of results and techniques,” Acta Applicandae Mathematicae, vol. 112, no. 3, pp. 323–346, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus